# SDR AALA200803188

- Difficulty date: December 28, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 28,229 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Condition: Failed
- Location: Precooler
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - BLEED TRIP LIGHT ILLUMINATED AT FLIGHT LEVEL 380.  DIVERTED TO DFW TO AVOID ICING CONDITIONS.  LANDED WITHOUT INCIDENT.  REPLACED PRECOOLER CONTROL VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
